# SDR SWAA2024041768294

- Difficulty date: March 27, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N8568Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64248
- Aircraft time: 19,712 hours, 9,988 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB UPPER FWD SLIDER SEAL CRACKED ON THE FWD AND AFT EDGES.<[01] REMOVED SLIDER PINS PER SOPM20-50-01;[02] REMOVED; DRILLED; AND ASSEMBLED NEW SLIDER PLATE PER SRM 51-10-02 AND 51-40-02. OK TO REINSTALL.;[03] INSTALLED NEW SLIDER PLATE PER AMM 53-31-31.;[04] NOT RII
